PDA

View Full Version : Side effects


Wolfers
February 7th, 2012, 08:41 PM
All the ADHD meds I've taken have a weird side effect, from about 8-9:30 am they make my armpits sweat for no reason, then it goes away, also my crotch is usually colder than, say, my stomach. This doesn't happens when I don't take my meds.

TheMatrix
February 10th, 2012, 02:14 AM
(Is there a question, or...?)

That's not uncommon with medications like this. In all honesty, be glad you didn't get some of the worse side effects such as depression, eating disorders, etc. Not that these are any better -- they're not good either -- but it could have been worse.

swimmerboy95
April 8th, 2012, 03:03 PM
There are definitely worse side effects. The one that got me the most was loss of appetite which isn't near as bad as some of them. Yours seem pretty mild and nothing to worry about haha

Joey was here...
April 11th, 2012, 04:43 PM
My feet get cold randomly, even when covered up with multiple blankets :o